Asymptotic behaviour of the predictive density in the exchangeable case

de la Horra, Julian, Cuevas, Antonio, de la Horra, Julián . Journal of Statistical Planning and Inference 1996. 55 :1-12

Locate this article in:

Bibtex

@article{CIS-134847,
  Author = {de la Horra, Julian and Cuevas, Antonio and de la Horra, Julián},
  Title = {Asymptotic behaviour of the predictive density in the exchangeable case},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {55},
  Year = {1996},
  Pages = {1--12},
  Keywords = {Bayesian approach}
}

Similar articles